# SDR AALA20140831007

- Difficulty date: August 29, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 52,419 hours, 6,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M33098 EMER BATTERY PACK CAPACITY IS LOW.  REPLACED M33098 EMER BATTERY PACK.  OPERATIONS CHECKED NORMAL.
